# SDR ASOA2013101709233

- Difficulty date: October 6, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,890 hours, 22,099 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET TRANSITION FAIRING AND UNDERLYING STRUCTURE DAMAGED.  DRILLED NEW UPPER SKIN PANEL AT LT WINGLET, TRANSITION FAIRING, IAW SRM 51-40-11-001-001 & DWG CC670-15115.  DRILLED HOLE IAW REO 670-57-31-101.  LOCATED AND DRILLED HOLE IN THE UPPER SKIN IAW DWG CC670-15115 AND SRM 51-40-11-001-001-A01.  LOCATED AND INSTALLED MULTIPLE NUTPLATES ON THE REPLACEMENT SKIN IAW DWG CC670-15115 AND CRH700 SRM 51-40-11-001-001-A01 AND 51-45-00-001-001-A01.  REMOVED THE LT WING STROBE ATTACH ANGLES FROM THE DAMAGED SKIN AND LOCATED, DRILLED AND INSTALLED THEN ON THE REPLACEMENT SKIN IAW SRM 51-42-06-001-001-A01.
